# SDR DL73S960744

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator Fitting
- Part number: 65C2524216
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE ACTUATOR FITTINGS HAS FAILED ON THE RT INBOARD GROUND SPOILER.  THE FITTING IS THE SUBJECT OF S/B 737-57-1207.  ACCOMPLISHED REPAIRS PER DL ERA 357237-14.
